RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 9, Pages 1481–1502 (Mi zvmmf9916)  

This article is cited in 7 scientific papers (total in 7 papers)

Hybrid schemes with high-order multioperators for computing discontinuous solutions

A. I. Tolstykhab

a Moscow Institute of Physics and Technology (State University), Dolgoprudnyi, Moskovskaya obl.
b Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333, Russia

Abstract: Results are presented concerning high-order multioperator schemes and their monotonized versions as applied to the computation of discontinuous solutions. Two types of hybrid schemes are considered. Solutions of several test problems, including those with extremely strong discontinuities, are presented. An example of solving the Navier–Stokes equations at low supersonic Mach numbers by applying multioperator schemes without monotonization is given.

Key words: high-order multioperators, hybrid schemes, problem with discontinuous solutions, Navier–Stokes equations.

DOI: https://doi.org/10.7868/S0044466913070181

Full text: PDF file (562 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:9, 1303–1322

Bibliographic databases:

Document Type: Article
UDC: 519.63
Received: 22.10.2012
Revised: 07.02.2013

Citation: A. I. Tolstykh, “Hybrid schemes with high-order multioperators for computing discontinuous solutions”, Zh. Vychisl. Mat. Mat. Fiz., 53:9 (2013), 1481–1502; Comput. Math. Math. Phys., 53:9 (2013), 1303–1322

Citation in format AMSBIB
\Bibitem{Tol13}
\by A.~I.~Tolstykh
\paper Hybrid schemes with high-order multioperators for computing discontinuous solutions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 9
\pages 1481--1502
\mathnet{http://mi.mathnet.ru/zvmmf9916}
\crossref{https://doi.org/10.7868/S0044466913070181}
\elib{http://elibrary.ru/item.asp?id=20193348}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 9
\pages 1303--1322
\crossref{https://doi.org/10.1134/S0965542513070178}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325962000006}
\elib{http://elibrary.ru/item.asp?id=20455556}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884171845}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9916
  • http://mi.mathnet.ru/eng/zvmmf/v53/i9/p1481

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Savel'ev, “The use of high-order composite compact schemes for computing supersonic jet interaction with a surface”, Comput. Math. Math. Phys., 53:10 (2013), 1558–1570  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. M. D. Bragin, B. V. Rogov, “Hybrid running schemes with upwind and bicompact symmetric differencing for hyperbolic equations”, Comput. Math. Math. Phys., 55:7 (2015), 1177–1187  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. M. D. Bragin, B. V. Rogov, “Novaya gibridnaya skhema dlya rascheta razryvnykh reshenii giperbolicheskikh uravnenii”, Preprinty IPM im. M. V. Keldysha, 2016, 022, 22 pp.  mathnet
    4. M. D. Bragin, B. V. Rogov, “Minimal dissipation hybrid bicompact schemes for hyperbolic equations”, Comput. Math. Math. Phys., 56:6 (2016), 947–961  mathnet  crossref  crossref  isi  elib
    5. V. V. Kuzenov, S. V. Ryzhkov, “Numerical modeling of laser target compression in an external magnetic field”, Math. Models Comput. Simul., 10:2 (2018), 255–264  mathnet  crossref  elib
    6. A. I. Tolstykh, “On 16th and 32th order multioperators-based schemes for smooth and discontinuous fluid dynamics solutions”, Commun. Comput. Phys., 22:2 (2017), 572–598  crossref  mathscinet  isi  scopus
    7. A. I. Tolstykh, M. V. Lipayskii, D. A. Shirobokov, “High-order multioperators-based schemes: developments and applications”, Math. Comput. Simul., 139:SI (2017), 67–80  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:148
    Full text:34
    References:24
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019